# SDR 98ZZZX2222

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: B79229
- Condition: Mismanufactured
- Location: Rescue Beacon
- Component: BE369
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE SEARCH AND RESCUE BATTERIES NR B79229 FITTED TO SEARCH AND RESCUE BEACONS P/N BE369.  TWO SEARCH AND RESCUE BEACONS FAILED B.I.T.E CHECKS.  AS A RESULT, THE SUSPECT BEACONS WERE RETURNED TO B.A.A.E. FOR INVESTIGATION/REPAIR DURING ROUTINE INVESTIGATION.  A TECHNICIAN NOTICES THE BATTERY CONNECTOR HOLE WAS ENLARGED; THUS, CAUSING AN INTERMITTENT FAULT.  THE TOTAL BATTERY STOCK WAS INSPECTED (22OFF) AND 140FF WERE FOUND TO DISPLAY THIS DEFECT.
